# SDR AALA202308164373

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 32,938 hours, 13,374 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE REPLACED SPRING ASSEMBLY ON MID LAVATORY DOOR PER AMM 25-42-41.
